# SDR ASAA0080115

- Difficulty date: February 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON UPPER FLANGE OF THE AFT CARGO COMPARTMENT FRAME WHICH EXTENDS UNDER THE CARGO TIEDOWN TRACK AT STATION 1271, LONGERON 27R.  REMOVED CORROSION PER SRM 53-01.  (M)
